# SDR HALA95129

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Eyebolt
- Condition: Broken
- Location: Rt Le Slat Act
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 561 - ON INITIAL SLAT EXTENSION IN FLIGHT AIRCRAFT ROLLED TO THE LEFT.  NO SLAT EXTENDED LIGHT ON.  RETRACTED SLATS AND AIRCRAFT RETURNED TO NORMAL TRIM.  ALL SUBSEQUENT SLAT EXTENSIONS CAUSED THE AIRCRAFT TO ROLL LEFT, THEN SLAT EXTEND LIGHT COMES ON.  CONDITION SAME WITH EITHER SLATS ONLY OR SLATS AND FLAPS EXTENDED.  FOUND SLAT ACTUATOR EYEBOLT BROKEN ON RIGHT SIDE.  REPLACED EYEBOLT IAW MM27-80-5.  GROUND CHECK GOOD.  (M)
